# SDR MASA200601537

- Difficulty date: June 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 23,290 hours, 21,464 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 960338
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 11,787 hours, 11,198 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7058 HDN - NR 1 ENG TORQUE WAS CYCLING BETWEEN 60 PERCENT AND 100 PERCENT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENG PCU.
